lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Distributions on adeles.
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. Matematik. (Matematisk Modellering)ORCID iD: 0000-0002-9857-0938
2007 (English)In: Journal of Mathematical Sciences, ISSN 1072-3374, E-ISSN 1573-8795, Vol. 142, no N 3, p. 2105-2112Article in journal (Refereed) Published
Abstract [en]

We study distributions on adeles.

Place, publisher, year, edition, pages
Springer , 2007. Vol. 142, no N 3, p. 2105-2112
Keywords [en]
Distributions, adeles
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:vxu:diva-2904DOI: 10.1007/s10958-007-0120-7OAI: oai:DiVA.org:vxu-2904DiVA, id: diva2:202860
Available from: 2007-12-21 Created: 2007-12-21 Last updated: 2017-10-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Mathematics and Systems Engineering
In the same journal
Journal of Mathematical Sciences
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 71 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf